Unstable (Stable) system of stable (unstable) functional equations
Abstract
In this note the answer to a question by Z. Moszner from the paper [1] about connections of stability of separate equations and the system of them, is given.
References
Z. Moszner, On the stability of functional equations, Aequationes Math. 77 (2009), 33–88.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
2010-03-12
How to Cite
Mach, A., & Moszner, Z. (2010). Unstable (Stable) system of stable (unstable) functional equations. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 9, 43–48. Retrieved from https://studmath.uken.krakow.pl/article/view/13244
Issue
Section
Published